The Azéma martingales as components of quantum independent increment processes
Séminaire de probabilités de Strasbourg, Volume 25 (1991), p. 24-30
@article{SPS_1991__25__24_0,
     author = {Sch\"urmann, Michael},
     title = {The Az\'ema martingales as components of quantum independent increment processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     pages = {24-30},
     zbl = {0745.60043},
     mrnumber = {1187766},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1991__25__24_0}
}
Schürmann, Michael. The Azéma martingales as components of quantum independent increment processes. Séminaire de probabilités de Strasbourg, Volume 25 (1991) pp. 24-30. http://www.numdam.org/item/SPS_1991__25__24_0/

[1] Accardi, L., Frigerio, A., Lewis, J.T.: Quantum stochastic processes. Publ. RIMS, Kyoto Univ. 18, 97-133 (1982) | MR 660823 | Zbl 0498.60099

[2] Accardi, L., Schürmann, M., Waldenfels, W. V. : Quantum independent increment processes on superalgebras. Math. Z. 198, 451-477 (1988) | MR 950578 | Zbl 0627.60014

[3] Azéma, J.: Sur les fermes aleatoires. In: Azema, J., Yor, M. (eds.) Sem. Prob. XIX. (Lect. Notes Math., vol. 1123). Berlin Heidelberg New York: Springer 1985 | Numdam | MR 889496 | Zbl 0563.60038

[4] Glockner, P.: *-Bialgebren in der Quantenstochastik. Dissertation, Heidelberg 1989 | Zbl 0688.60005

[5] Glockner, P., Waldenfels, W. V. : The relations of the non-commutative coefficient algebra of the unitary group. SFB-Preprint Nr. 460, Heidelberg 1988

[6] Guichardet, A.: Symmetric Hilbert spaces and related topics. (Lect. Notes Math. vol. 261). Berlin Heidelberg New York : Springer 1972 | MR 493402 | Zbl 0265.43008

[7] Parthasarathy, K.R.: Azema martingales and quantum stochastic calculus. Preprint 1989

[8] Parthasarathy, K.R., Schmidt, K.: Positive definite kernels, continuous tensor products, and central limit theorems of probability theory. (Lect. Notes Math. vol. 272). Berlin Heidelberg New York : Springer 1972 | MR 622034 | Zbl 0237.43005

[9] Schürmann, M.: Noncommutative stochastic processes with independent and stationary increments satisfy quantum stochastic differential equations. To appear in Probab. Th. Rel. Fields | MR 1042061 | Zbl 0668.60058

[10] Schürmann, M.: A class of representations of involutive bialgebras. To appear in Math. Proc. Cambridge Philos. Soc. | MR 1021880 | Zbl 0704.46040

[11] Schürmann, M.: Quantum stochastic processes with independent additive increments. Preprint, Heidelberg 1989 | MR 1128934

[12] Sweedler, M.E.: Hopf algebras. New York : Benjamin 1969 | MR 252485 | Zbl 0194.32901